# SDR ASAA2024122454829

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 8,367 hours, 2,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT NEAR L1 DOOR INOP. GROUNDED - YES. RELAMPED EXTERIOR L1 DOOR EMERGENCY LIGHT REF. AMM 33-51-04-960-801. OPS CHECK GOOD.
